Children's Rexall Ibuprofen - Berry, 4 Oz.

In stock
ITEM
00591301
$4.75

Minimum order qty 1
Every 3 you order gets shipped as a pack
Print

Trust your little angel to the affordable quality of Children's Rexall ibuprofen liquid. This non-staining formula is also gluten and alcohol free, and its effects last up to 8 hours. Recommended for ages 2-11.

  • Children's Rexall ibuprofen liquid
  • Pain reliever/fever reducer (NSAID)
  • Ages 2-11
  • Oral suspension
  • Non-staining
  • Lasts up to 8 hours
  • Gluten and alcohol free
  • 100 mg per 5 mL (teaspoonful)
  • Dosing cup included
  • Berry flavor
  • 4 fl oz (118 mL)

Packaging may vary from images shown.

More Information
Brand Rexall
Unit Size 4 ounce
Available Online & In-Store
Product Form Liquids
Health Need Pain Relief

We want you to be fully satisfied with every item that you purchase from www.dollargeneral.com. If you are not satisfied with an item that you have purchased, you may return the item within 30 days of delivery for a full refund of the purchase price, minus the shipping, handling, and other charges. The item must be returned in good condition, in original boxes (whenever possible), and with all paperwork, parts and accessories to ensure credit.

Related Products
Children's Zyrtec® Allergy Indoor & Outdoor Allergies Grape Syrup, 4 oz Children’s Zyrtec Allergy Syrup, Dye-free, Sugar-Free Grape relieves indoor and outdoor allergy symptoms in children. With 5 milligrams of cetirizine hydrochloride in each 5 mL, this over the counter allergy medicine offers 24 hour relief from common symptoms of hay fever and other upper respiratory allergies. Children’s Zyrtec is effective for treating symptoms of: runny nose, sneezing, itchy watery eyes, and itchy nose and throat. Children’s Zyrtec Allergy Syrup is for children ages two years and up, and is dye-free and sugar-free. Relieves allergy symptoms in children 5 mg of cetirizine HCL per 5 mL 24 hour relief of runny nose, sneezing, itchy, watery eyes and itchy nose and throat Dye-free and sugar-free formula For children ages two years and up . Quickview
Children's Zyrtec® Allergy Indoor & Outdoor Allergies Grape Syrup, 4 oz

Children’s Zyrtec Allergy Syrup, Dye-free, Sugar-Free Grape relieves indoor and outdoor allergy symptoms in children. With 5 milligrams of cetirizine hydrochloride in each 5 mL, this over the counter allergy medicine offers 24 hour relief from common symptoms of hay fever and other upper respiratory allergies. Children’s Zyrtec is effective for treating symptoms of: runny nose, sneezing, itchy watery eyes, and itchy nose and throat. Children’s Zyrtec Allergy Syrup is for children ages two years and up, and is dye-free and sugar-free.

  • Relieves allergy symptoms in children
  • 5 mg of cetirizine HCL per 5 mL
  • 24 hour relief of runny nose, sneezing, itchy, watery eyes and itchy nose and throat
  • Dye-free and sugar-free formula
  • For children ages two years and up
View Details X
Theraflu ExpressMax Severe Cold & Cough Nighttime, Berry, 8.3 oz Theraflu® ExpressMax™ Severe Cold & Cough Nighttime Berry Flavor. Temporarily relieves these minor aches and pains, minor sore throat pain, headache, nasal and sinus congestion, runny nose, Sneezing, Itchy nose or throat, Itchy, watery eyes due to hay fever, Cough due to minor throat and bronchial irritation. And temporarily reduces fever.. Quickview
Theraflu ExpressMax Severe Cold & Cough Nighttime, Berry, 8.3 oz
Theraflu® ExpressMax™ Severe Cold & Cough Nighttime Berry Flavor. Temporarily relieves these minor aches and pains, minor sore throat pain, headache, nasal and sinus congestion, runny nose, Sneezing, Itchy nose or throat, Itchy, watery eyes due to hay fever, Cough due to minor throat and bronchial irritation. And temporarily reduces fever.
View Details X
Children's Dimetapp® Cold & Allergy Antihistamine & Decongestant, Liquid, 4 oz. Children's Dimetapp® Cold & Allergy Grape Flavor. Made with only high quality ingredients. For children ages 6 and over. Temporarily relieves nasal congestion due to the common cold, hay fever or other upper respiratory allergies and restores freer breathing through the nose. This product is free from alcohol.. Quickview
Children's Dimetapp® Cold & Allergy Antihistamine & Decongestant, Liquid, 4 oz.
Children's Dimetapp® Cold & Allergy Grape Flavor. Made with only high quality ingredients. For children ages 6 and over. Temporarily relieves nasal congestion due to the common cold, hay fever or other upper respiratory allergies and restores freer breathing through the nose. This product is free from alcohol.
View Details X